# SDR FDEA201509232919

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 961 hours, 28,557 cycles
- Engine: Ge CF650C2
- Engine time: 46,279 hours, 15,550 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, PASSING FL 180, OIL QTY RAPIDLY DECREASED TO 0.  OIL PRESSURE DROPPED TO BELOW 12 PSI.  OIL TEMP INCREASED TO 147 DEGREES & CLIMBING, IAW QRH ENGINE SHUTDOWN.    INSTALLED NR 2 ENGINE IAW WC 71T1710.  OPS & LEAK CHECKED NORMAL.  OK FOR SERVICE.
